# SDR DALA2021070603729

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1020-1021
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON ANGLE FLOOR SUPPORT RBL 65, BTW STA 1020 TO STA 1021, STA 1027 AND STA 1031 AT WING BOX AREA. CORRECTIVE ACTION: SUMMARY OF NRC 01037: ANGLE FLOOR SUPPORT RBL 65, BTW STA 1020 TO STA 1021, STA 1027 AND STA 1031 AT WING BOX AREA WAS REPAIRED PER B757-200 SRM. INSPECTION WAS ACCOMPLISHED ON ANGLE FLOOR SUPPORT STA 1010, NO CRACKS WERE FOUND AFTER TRIM OUT PER B757-200 SRM. INSPECTION WAS ACCOMPLISHED ON OPEN FASTENER HOLES IN THE REPAIR AREA , NO CRACKS WERE FOUND PER B757-200 SRM. (1863324)
